Translator Disclaimer
March/April 2014 On the global well-posedness of N-dimensional generalized MHD system in anisotropic spaces
Kazuo Yamazaki
Adv. Differential Equations 19(3/4): 201-224 (March/April 2014).

Abstract

We follow the approach of [13] to study the N-dimensional generalized MHD system with fractional Laplacians as dissipative and diffusive terms in various anisotropic spaces. In particular, we obtain small initial data results with anisotropic Sobolev space type norms for which, depending on the power of the fractional Laplacians, we may decrease the regularity index in many directions to zero or even negative, in the expense of increasing the rest. Similar results in anisotropic Besov type spaces are also obtained.

Citation

Download Citation

Kazuo Yamazaki. "On the global well-posedness of N-dimensional generalized MHD system in anisotropic spaces." Adv. Differential Equations 19 (3/4) 201 - 224, March/April 2014.

Information

Published: March/April 2014
First available in Project Euclid: 30 January 2014

zbMATH: 1288.35150
MathSciNet: MR3161660

Subjects:
Primary: 35B65, 35Q35, 35Q86

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 3/4 • March/April 2014
Back to Top